# SDR SWAA2024080719012

- Difficulty date: June 29, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 8 INTERNAL AREA FUEL TANK UPPER POSITION LOC. BTW RIB 19 AND RIB 20 AT LT WING 2024-405124<[01] PERFORMED REPAIR CATEGORY A ON STRINGER 8 INTERNAL AREA FUEL TANK UPPER POSITION LOC. BTW RIB 19 AND RIB 20 AT LT WING IAW 24-157-01864. SEE INDIVIDUAL SIGN OFFS BELOW;[02] PERFORMED REPAIR CATEGORY A ON STRINGER 8 INTERNAL AREA FUEL TANK UPPER POSITION LOC. BTW RIB 19 AND RIB 20 AT LT WING IAW 24-157-01864.   SEE INDIVIDUAL SIGN OFFS BELOW.
